MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH MOBILETT MIRA MAX; MOBILE X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH MOBILETT MIRA MAX; MOBILE X-RAY SYSTEM
Model Number 10594738
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The concerned tube fork was replaced by siemens local service.The investigation is ongoing a supplemental report will be submitted if additional information becomes available.Internal id # (b)(4).
 
Event or Problem Description
Siemens local service reported that allen head screws on the tube fork of the mobilett mira max were found to be broken.In worst case, if the tube fork becomes detached, a person may be hit by the falling tube, resulting in a minor to a serious injury.No injury or patient involvement was communicated in this case.
 
Additional Manufacturer Narrative
The issue was investigated in detail.The returned tube fork was investigated at the supplier.The investigation showed that the fork brake was missing, which resulted in the described issue.There are two brakes on each side of the tube fork, where the single tank is attached, to stop the rotation.One of the brakes was missing for the reported issue.There are also two screws that limit the rotation of the single tank.With one brake missing, the rotation of the single tank was easier to perform as designed.Therefore, if the operator tried to rotate the single tank too fast or with too much force, the screw heads would receive a greater impact, which could cause the screw heads to be cut off.However, the cause of the missing brake could not be identified.It was also detected that the "brake adjustment" screw was overtightened, which means that this screw might have been modified during a previous service.The investigation showed that there was no risk of the tube fork detaching from the system completely.According to the information from the service organization, the issue was resolved by replacing the fork.The spare part consumption of this part (10656692) shows values below the defined threshold.This issue is not known as a systematic or general problem since it is the first known case.In general, the single tank movement shall be checked every day by the operator before using the system to prevent further damages.This is also described in the operator manual xpr8-270g.620.03.01.02, page 123.

Brand Name
MOBILETT MIRA MAX
Common Device Name
MOBILE X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
mc 65-1a
malvern, PA 19355
6104486478
MDR Report Key12127711
Report Number3004977335-2021-87137
Device Sequence Number17253336
Product Code IZL
UDI-Device Identifier04056869009131
UDI-Public04056869009131
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K111912
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10594738
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer12/09/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date12/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown